# SDR SWAA2025030693038

- Difficulty date: February 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241XF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] REPAIRED AREAS OF PULLED STRANDS ON UPPER SURFACE OF AFT FLOOR PANEL 241XF IAW SRM 53-00-50-2R-1.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] JOB. COMPLETE.
